zbMATH — the first resource for mathematics

Decomposition of complete graphs into factors of diameter two. (English) Zbl 0462.05052

05C70 Edge subsets with special properties (factorization, matching, partitioning, covering and packing, etc.)
05C75 Structural characterization of families of graphs
Full Text: EuDML
[1] BOLLOBÁS B.: Extremal grapf theory. Academic Press, London 1978.
[2] BOSÁK J.: Disjoint factors of diameter two in complete graphs. J. Combinatorial Theory Ser. B, 16, 1974, 57-63. · Zbl 0256.05117
[3] BOSÁK J., ERDÖS P., ROSA A.: Decomposition of complete graphs into factors with dîameter two. Mat. Čas., 21, 1971, 14-28. · Zbl 0213.51003
[4] BOSÁK J., ROSA A., ZNÁM Š.: On decomposition of complete graphs into factors with given diameters. In Theory of Graphs (proc. Colloq. Tihany, 1966) Academic Press, New York and Akadémiai Kiadó, Budapest 1968, 37-56. · Zbl 0159.54203
[5] SAUER N.: On the factorization of complete graphs into factors of diameter 2. J. Combinatorial Theory, 9, 1970, 423-426. · Zbl 0213.51004
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.